Translator Disclaimer
February, 1993 Approximate Counting via Markov Chains
David Aldous
Statist. Sci. 8(1): 16-19 (February, 1993). DOI: 10.1214/ss/1177011078

Abstract

For large finite sets where there is no explicit formula for the size, one can often devise a randomized algorithm that approximately counts the size by simulating Markov chains on the set and on recursively defined subsets.

Citation

Download Citation

David Aldous. "Approximate Counting via Markov Chains." Statist. Sci. 8 (1) 16 - 19, February, 1993. https://doi.org/10.1214/ss/1177011078

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0765.60067
MathSciNet: MR1194438
Digital Object Identifier: 10.1214/ss/1177011078

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.8 • No. 1 • February, 1993
Back to Top